# SDR L4PR20140502002

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Filed by: Aero Parts Manufacturing and Repair Inc, repair station L4PR181J
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- System (JASC): 2170 · Humidity Control System
- Part: Converter
- Part number: 672000601
- Part serial: 672000609206
- Condition: Damaged
- Location: Catalytic Ozone
- Part time: 13,169 hours, 3,858 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

.5 INCH DIAMETER OF THE CENTER CORE OF CATALYTIC OZONE CONVERTER IS MISSING.
